# SDR DL76L060189

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 43,952 hours, 6,814 cycles
- Engine: Pwa PW4060
- Engine time: 36,721 hours, 5,666 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ILLUMINATED DISCONNECTED IDG IN FLT.  REPLACED IDG.
